# SDR 95ZZZX1762

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5913262
- Condition: Crack
- Location: Rt Pylon Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON ANGLE RIB HAS 1 INCH LONG CRACK UNDER PANEL NR 8206.  REPLACED ANGLE RIB PER SRM 51-30-02.  AIRCRAFT TT. 54,495 HRS.
